# SDR SWAA2024041864700

- Difficulty date: March 17, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 64,630 hours, 35,247 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540 Rbl1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CENTER SECTION FLOOR SUPPORT BREAK CRACKED @ RBL 1 STA 540 MKD DOT<[01] REMOVED AND REPLACED BREAK PANEL ASSY AT MAIN CABIN CENTER SECTION; RBL 1 STA 540ER B 737-700 SRM 51-40-02-0G-0;[02] REMOVED AND REPLACED BREAK PANEL ASSY AT MAIN CABIN CENTER SECTION; RBL 1; STA 540 PER B 737-700 SRM 51-40-02-0G-0;[03] VERIFIED REPLACEMENT.
